# SDR VNAA2015041500020

- Difficulty date: April 15, 2015
- Submitted: April 20, 2015
- Operation: Air carrier
- Aircraft: N223JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7892
- Aircraft time: 27,647 hours, 27,751 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Contaminated
- Location: Air Conditioning
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED BURNED ODOR IN COCKPIT THAT WAS STRONGER ON THE GROUND THAN IN THE AIR AND SMELLED LIKE OZONE.  MAINTENANCE INSPECTED, BUT COULD NOT SMELL ANY ODOR. MAINTENANCE R & R LT PACK COALESCER BAG AND PERFORMED CHECKS IAW AMM. NO FURTHER DEFECTS FOUND.  ACFT RELEASED FOR SERVICE.
